# SDR SWAA093921

- Difficulty date: June 16, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N325SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23689
- Aircraft time: 71,760 hours, 65,054 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65C2750016
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND RT WING FWD SPAR LOWER CHORD CRACKED AT NR 2 PYLON RT SKATE ANGLE, FWD FASTENER HOLE.  REPAIRED SPAR PER SWA EA.
